# SDR AALA200801498

- Difficulty date: June 3, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 24,613 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 27D INOPERATIVE.  RECONNECTED SIDEWALL CONNECTOR FOR EMERGENCY LIGHT AT SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
